| Model Number |
CS 3802-065-045 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
Pain (1994); Discomfort (2330)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.
Event or Problem Description
The patient complained of persistent symptoms and underwent a revision surgery.The existing instrumentation was to be extended in order to stabilize the spine over a longer distance.When removing the already implanted rods, the surgeons determined that the screw was broken and removed it.A new larger diameter screw was implanted.